# SDR 96ZZZX3001

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3192F
- Make and model: Slnsby T67M260
- Aircraft serial: 2228
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 96490432
- Condition: Leak
- Location: Engine Oil
- Part time: 105 hours
- Component: Lorinordam
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER FIRST FLIGHT OF THE DAY, AIR CREW NOTICED OIL ON WING WALK.  COWLING WAS REMOVED AND OIL WAS SEEN DRIPPING FROM OIL COOLER FINS.  REMOVED AND REPLACED OIL COOLER.
